# SDR DALA1163830602

- Difficulty date: November 1, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 84,671 hours, 43,204 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPN 5032AD INSPECTION CARGO DOOR FRAMES FOUND SEVERAL OVERSIZED HOLES AND INCORRECT FASTENERS INSTALLED AT C2 CARGO DOOR.  REMOVED FASTENERS, PREPARED AREA FOR INSPECTION AS PER ER/A 497284-14AD, AND INSTALLED FASTENERS IN C2 DOOR FRAME.
